Table of contents

Tsukuba Journal of Mathematics

 Vol.41, No.2(2017) 
 Author
Title
Page
Soichi Ikeda, Isao Kiuchi and Kaneaki Matsuoka
   The mean values of the double zeta-function
169
Hirotaka Kikyo and Masanori Sawa
Köhler theory for countable quadruple
systems
189
Naotaka Shoji
On T-coercive interior transmission eigenvalue problems on compact manifolds with smooth boundary
215
Tsohimi Kitamura and Yoshio Tanaka
Finitely generated semi-cones in product rings
235
Mamoru Nunokawa and Janusz Sokół
On multivalent functions in the unit disc
251
Peter Mrozik
Extending functors from the category of strict morphisms of inverse systems to the associated pro-category with applications to the first derived limit
265
Lung-Hui Chen
An inverse spectral uniqueness in exterior transmission problem
297